# SDR UALA2011012400371

- Difficulty date: January 22, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 58,187 hours, 8,309 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 570111
- Part serial: 26
- Condition: Inoperative
- Location: Lt Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S LT VHF SPEAKER SWITCH IS INOPERATIVE,  REQUIRES NEW PANEL.  REPLACED LT VHF AUDIO PANEL IAW MM.  OPS NORMAL.
